Side effects?

Today was my last class of the semester (hooray!) So now I just have to finish some grading, administer the final (a standardized, multiple choice exam – double hooray!), and get ready for summer research, which starts on the Monday after finals (boo!). I am advising five undergraduates this summer, so I won’t get to take it easy, but they say a change is as good as a break, right? And the summer research schedule is definitely more flexible than the semester, so if we need to move forward with fertility treatments, it should be relatively convenient to do so in the summer…

In other news, I think I might be experiencing side effects from the progesterone suppositories. For the last two nights, I’ve slept poorly (waking up in the wee hours, with difficulty getting back to sleep), and last night had the most disturbing dreams! (Okay, so one likely contributor is the fact that I’ve been watching Burn Notice Season 6 right before bed – that show really took a dark turn this season – but still!) In one dream, I was a fugitive being chased by a CIA operative (definitely Burn Notice-influenced), and hiding – naked for some reason – in a little cave. Just when I was about to be discovered, I woke up in a panic. In the more disturbing dream, my sweet little pug – Winston – was in some kind of accident that caused his entire body to be severed. 😦 He was still alive, but it was such a gory scene, and he was obviously about to die any second. I was inconsolable.

Thankfully, I woke up to find my two fur babies sleeping peacefully:

Image

I am not looking forward to seeing what the next few nights have in store!

Advertisements